# SDR USAA001724

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SKIN CRACKED 1.5 INCHES, WL 207, RBL 28 AFT STA 178 LIGHTENING HOLE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER; REMOVED, FABRICATED NEW WEB FROM .071 INCH 2024-T3 AND INSTALLED.  (X)
